# SDR VNAA20240619004

- Difficulty date: May 14, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N582NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15385
- Aircraft time: 19,187 hours, 17,145 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 67053111758
- Condition: Cracked
- Location: Flight Compartme
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CENTER COCKPIT FLOOR BEAM LBL12 AT FS 280.00 FLOOR INTERNAL SUPPORT STRUCTURE BELOW FLIGHT COMPARTMENT.    FLOOR BEAM LBL 12 AT FS 280.00 FLOOR INTERNAL SUPPORT STRUCTURE WAS REPAIRED PER REO 690-53-11-1758 REV. --
